Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On two questions of Halmos concerning subspace lattices


Authors: W. E. Longstaff and Peter Rosenthal
Journal: Proc. Amer. Math. Soc. 75 (1979), 85-86
MSC: Primary 47A15
DOI: https://doi.org/10.1090/S0002-9939-1979-0529219-5
MathSciNet review: 529219
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An example is constructed of a nonreflexive pentagonal lattice of subspaces. It follows that reflexivity is not invariant under lattice isomorphism, even for finite lattices.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A15

Retrieve articles in all journals with MSC: 47A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0529219-5
Keywords: Reflexive lattice, invariant subspace
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society